# SDR C2XA98IA320

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: W220192522N
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE PILOT REPORTED THE MID FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPAIRED A WIRE UNDER THE FLOOR AT FRAME 28, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
